# SDR CA980325029

- Difficulty date: March 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 26220064
- Condition: Cracked
- Location: Wing
- Part time: 1,491 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SAME STRINGER IN EACH WING CRACKED WHERE THE STRINGER ATTACHES TO THE RIB.  APPROX .500 INCH LONG ORIGINATING AT RIVET HOLE.
